Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I took Emsam for three months UgottaHaveHope

Posted by MusicalMaven on July 8, 2007, at 9:45:58

In reply to I took Emsam for three months malcolm64, posted by UgottaHaveHope on April 9, 2007, at 23:54:57

just to put my two cents in:

I've been on Emsam since October 2006, and except for some irritation from the patch, I have had nothing but good results. I do occsionally take Xanax for my GAD, but I find that I don't need it as much, as time goes on.

I don't know if this will poop out, but we can hope it doesn't. If it does, the powers that be better come up with a new drug, since I can't take atypicals at all.

Kick-in: I think it depends on the person. I noticed no energy boost, but I found my depression elevating in just three weeks.

Sex drive: the only problem is when the patch comes off mid-coitus because you're sweating too much. Or maybe it's just me...

It is expensive, but I think most insurance plans are covering it now, albeit at the highest copay. Frankly, it's worth it for me.

Some other interesting points of interest: While research shows the tyramine effect is still valid with this new version of maoi, no experiences of hypertensive crisis have been reported, even by those on the highest dosage. Maybe...just maybe...we've crossed the threshold? I would still stay away from large quantities of cheddar cheese, soy sauce, and tap beers, though, just in case.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[768403]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MusicalMaven thread:748608
URL: http://www.dr-bob.org/babble/20070630/msgs/768403.html